American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information   
View Article: PDF

[2] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[3] Alice Garbagnati. The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces. Proc. Amer. Math. Soc. 139 (2011) 2045-2055. MR 2775382.
Abstract, references, and article information   
View Article: PDF

[4] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rick Miranda. Nonclassical Godeaux surfaces in characteristic five . Proc. Amer. Math. Soc. 91 (1984) 9-11. MR 735553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1